skip to main content


This content will become publicly available on February 1, 2025

Title: Cyclic Resistance Models for Transitional Silts with Application to Subduction Zone Earthquakes
Award ID(s):
1663654
NSF-PAR ID:
10476269
Author(s) / Creator(s):
; ; ;
Publisher / Repository:
American Society of Civil Engineers
Date Published:
Journal Name:
Journal of Geotechnical and Geoenvironmental Engineering
Volume:
150
Issue:
2
ISSN:
1090-0241
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found